# SDR CA150218006

- Difficulty date: February 18, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 66,028 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) NOTICEABLE SOCK SMELL THROUGHOUT ACFT, MOST NOTICEABLE IN FLIGHT DECK & STRONG SMELL VICINITY ON TAKEOFF.  RETURNING, SUGGESTED DIVERSION, CAPTAIN DECLINED IN FAVOR OF DIVERTING ELSEWHERE.  RESOLUTION IAW TSM TASKS 21-00-81-810-805A & TSM TASK 71-00-81-810-805A, TASKS CARRIED OUT.  UNABLE TO DUPLICATE SNAG.  THRU ENG GND RUNS & BLEED SOURCES, NO OIL EVIDENCE FOUND.  RELEASED FOR MTCE CHECK FLIGHT.
